MathSciNet Relay Station
MathSciNet bibliographic data
MR520080 (80f:13007) 13D15 (16A54 18F25)
Charney, Ruth M. Homology stability of ${\rm GL}\sb{n}$ of a Dedekind domain. Bull. Amer. Math. Soc. (N.S.) 1 (1979), no. 2, 428–431.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement